# SDR EIA2004048

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 24L IS CRACKED AT END CAP FITTING, STA 2360 TO AFT PRESSURE BULKHEAD.  REMOVED DAMAGED AREA, FABRICATED STR FILLER AND HAT SECTION, ALODINED, PRIMED AND INSTALLED STR FILLER AND HAD SECTION PER BOEING 747 SRM 51-10-03 FIG 4.  REMOVED AND REINSTALLED FOR ACCESS END CAP FITTING PER 747 SRM 51-30-02 PAGES 12-15.
